question-icon

Does Gabapentin Interact With Tizanidine And Mirtazapine?

default
Posted on Sat, 28 Oct 2017
Question: my son has been prescribed lorazapam, gabapentin, flexaril, tizanidine and mirtazapine. He has been acting hostile and beligerent. What should I do???
doctor
Answered by Dr. Seikhoo Bishnoi (22 minutes later)
Brief Answer:
Please provide me more details.

Detailed Answer:
Hello thanks for asking from HCM

If possible please elaborate his symptoms in detail. Mirtazapine is an antidepressant, Lorazepam is for anxiety, Gabapentin, Flexaril and Tizanidine all are used for muscular pain.

If he is turning hostile then the dose of Lorazepam can be increased.

Thanks and TAKE CARE

Please provide details in follow up.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5190 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Does Gabapentin Interact With Tizanidine And Mirtazapine?

Brief Answer: Please provide me more details. Detailed Answer: Hello thanks for asking from HCM If possible please elaborate his symptoms in detail. Mirtazapine is an antidepressant, Lorazepam is for anxiety, Gabapentin, Flexaril and Tizanidine all are used for muscular pain. If he is turning hostile then the dose of Lorazepam can be increased. Thanks and TAKE CARE Please provide details in follow up.